# SDR V0XD20180109002

- Difficulty date: January 9, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY LT FLOOR WEB AT BS 192 CRACKED.   REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR IAW REO 670-53-11-509, REV D, SRM 51-21-11,  51-25-06,  51-25-16,  51-42-06,  AMM 20-70-00, AND NDTM 51-20-006
